Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Itchy pimple in pubic region, applied Neosporin

Hi - white male; About 3 weeks ago, I developed a red, itchy pimple like bump in my pubic region and two smaller pimple like bumps about 1/8 inch apart on my inner thigh near the skin fold . Both cleared up in about a two week stretch . About 5 days later, I developed 2 larger itchy boil type bumps in the pubic region about an inch apart and 2 inches above the penis - they are hard under the skin and now, 2 weeks later, are no longer itchy but still present and slightly sore to the touch. About a week after they appeared, I got one more smaller bump on the lower right pubic area. The newest bump appears to have a white head just as a pimple would. As the bumps were forming, the skin would itch badly. I know there are several possibilities, but I m fairly certain it s not herpes as I ve not had any boils on my penis or scrotum. I ve been applying neosporin which helps with the itch... thoughts?
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From history it seems that you might be having fungal infection in the groin.
Due to itching there might be having secondary bacterial infection.
Go for one antibiotic medicine course.
Apply antibiotic cream along with anti-fungal cream.
Afterwards go for oral anti-fungal tablet like Flucanozole course.
To control itching take Cetrizine or Benadryl for few days.
Keep local hygiene clean, dry and airy.
Ok and take care.
Answered: Wed, 6 Nov 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor